MAUDE Adverse Event Report: COVIDIEN, FORMERLY US SURGICAL A DIVISON ENDO PEANUT* 5MM DEVICE (3 PER PACK); LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN, FORMERLY US SURGICAL A DIVISON ENDO PEANUT* 5MM DEVICE (3 PER PACK); LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 173019
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer reference number: (b)(4).(b)(6).Patient information not provided.Re-processing information not provided.
 
Event or Problem Description
During a laparoscopic partial nephrectomy, the cloth on the tip/edge of the device fell into the abdomen.It was found and it was removed from the abdomen with a long working.The patient status is okey/fine.
 
Additional Manufacturer Narrative
(b)(4).Device received for evaluation.Device evaluation pending.

Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN, FORMERLY US SURGICAL A DIVISON
60 middletown ave
north haven CT 06473
MDR Report Key6130471
Report Number1219930-2016-01249
Device Sequence Number1075494
Product Code GCJ
UDI-Device Identifier10884523000764
UDI-Public10884523000764
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K931962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model Number173019
Device Catalogue Number173019
Device Lot NumberM6A01X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/28/2016
Supplement Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1